# SDR SWIA200413812

- Difficulty date: September 8, 2004
- Submitted: September 28, 2004
- Operation: Air carrier
- Aircraft: N227SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120304
- Aircraft time: 20,877 hours, 30,064 cycles
- Engine: Pwa PW118A
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

AT 10,000 FT THE LT ENGINE LOST POWER AND TORQUE DROPPED TO 20 PERCENT.  PERFORMED PRECAUTIONARY ENGINE SHUT-DOWN.  REPLACED LT ENGINE EEC AND TORQUE CONDITIONER ENGINE HARNESS.  ENGINE RUN PER MM 71-00-00.  OPERATIONAL CHECK GOOD.
